# SDR MALA975363

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3034 - IN FLIGHT THE CONFIGURATION WARNING LIGHT ILLUMINATED AFTER BRINGING CONDITION LEVERS BACK TO 1270.  EXTINGUISHED WHEN POWER LEVERS BROUGHT BACK TO MAXIMUM.  RETURNED TO DTW.  MAINTENANCE REPLACED WEU IAW SAAB MM 31-50-05.  NO DEFECTS NOTED.  (M)
